# SDR UIEA2018051200882

- Difficulty date: May 12, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,807 hours, 14,685 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Light
- Part number: 43467410312355
- Part serial: NSN
- Condition: No Indication
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL PRESSURE LOW LIGHT DOES NOT ILLUMINATE.  REMOVED AND REPLACED RT OIL PRESSURE LIGHT IAW AMM 33-13-00, OPS CHECKED GOOD.
